Journal article icon

Journal article

Likelihood analysis of a first order autoregressive model with exponential innovations

Abstract:
This paper derives the exact distribution of the maximum likelihood estimator of a first-order linear autoregression with an exponential disturbance term. We also show that, even if the process is stationary, the estimator is T-consistent, where T is the sample size. In the unit root case, the estimator is T2-consistent, while, in the explosive case, the estimator is ρT-consistent. Further, the likelihood ratio test statistic for a simple hypothesis on the autoregressive parameter is asymptotically uniform for all values of the parameter.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1111/1467-9892.00310

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Oxford college:
Nuffield College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
Publisher:
Blackwell Publishing Publisher's website
Journal:
Journal of Time Series Analysis Journal website
Volume:
24
Issue:
3
Pages:
337-344
Publication date:
2003-05-01
DOI:
EISSN:
1467-9892
ISSN:
0143-9782
Language:
English
Keywords:
Subjects:
UUID:
uuid:1dd08837-fc30-402b-bfd4-c2d2e4f961e6
Local pid:
ora:2071
Deposit date:
2008-06-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP